MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 50D; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 50D; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01266.
 
Event or Problem Description
It was reported that during an initial hip arthroplasty the liner was not seating into the cup.A delay of one hour was reported and surgeon had to use a size larger to bail out of the situation.Attempts have been made and no additional information was provided from the event at the time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  one g7 pps ltd acet shell were returned and evaluated.There is no visible damage to the shell.A review of the device history records identified deviations or anomalies during manufacturing, the deviations or anomalies would not have attributed to the event for item 010000662.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 PPS LTD ACET SHELL 50D
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11744541
Report Number0001825034-2021-01264
Device Sequence Number4357408
Product Code PBI
UDI-Device Identifier00880304524217
UDI-Public(01)00880304524217(17)280928(10)6387228
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000662
Device Lot Number6387228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1